Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Drug abuse, with withdrawl symptoms - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2009
Answered : 636 Questions
Doctor :   hello
Doctor :  
how can i help u?
User :   Hello - thank you for being able to assist me now.
Doctor :  
welcome
Doctor :  
please proceed
User :   Yesterday, I made the bad decision to engage in the use of a recreational drug with another person. I had a question regarding this ...
Doctor :  
ok
User :   We were using the drug, crystal ( i believe it's called ) and used by smoking since I never have done any type of drug before.
Doctor :  
we have ur history XXXXXXXX
Doctor :  
Earlier this morning, a friend and I were using two different recreational drugs (meth and ghb). We stopped using the meth (via smoking) around 12am CST and switched to using GHB. I took two normal "doses" - once at 2am, and another at 5am.
Doctor :   this is what is ur qeiry about i guess?
Doctor :  
When I woke up 45 min ago, I began feeling anxious and light-headed.?
Doctor :  
My question - is it safe to take 1/2 Xanax (for anxiety) so that I do not have a panic attack??
User :   My roommate - the friend mentioned - is the person who was speaking and asked those questions before.
Doctor :  
ohh ok
User :   I am glad you have that history on file because my follow-up question was regarding this topic.
Doctor :  
ok
Doctor :  
pls continue
User :   I am not partaking in the use (have learned my lesson from how I felt before) but would like to know what can be done for the overheating feeling of using the amphetamine and how long does it stay within the body before flushing out?
Doctor :  
ok
Doctor :  
catapres is the drug of choice to come out of withdrwl symptoms
Doctor :  
but tht drug is not OTC and i am telling u about this only for information sake
Doctor :  
cos the drug should be used very carefully and we should not stop using it suddenly
User :   understood - and thank you for that information.
Doctor :   symptoms duration depends upon the amount of doasge u have taken
Doctor :  
it may last for upto 12 hours laso in the worst scenario
Doctor :  
are u there?
User :   yes - i am, thank you.
Doctor :  
is there anything else u need to know...
Doctor :   its better u avoid tab xanax...also
User :   can you explain ?
Doctor :  
if already taken nothing to worry
Doctor :  
yes tab xanax doent go well with drug users
User :   was consumed already - yes.
Doctor :   nothing to worry
Doctor :  
its not that bad
User :   again - thank you for your assistance - was concerned regarging him feeling warm to the touch.
Doctor :  
this is all withdrwl symptoms of drugs ..as this is the first time ..it must not be aproblem
Doctor :  
it will cause uncomfort for some time
User :   i see. i was very reluctant to even have him take Tylenol ( for its fever reducing qualities )
User :   don't want to mix too many things in the body ...
Doctor :  
yes. it is good.
Doctor :  
not to mix too many tablets/medications
User :   thank you again for your time and patience. have thrown out all of that horrible stuff and never want to be involved with this again.
User :   once again - thank you for being a resource for people.
Doctor :  
you are welcome
Doctor :  
Thankyou for consulting Healthcare Magic
Doctor :  
Please chat with our doctors 24/7 for medical queries.
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor